Seguir
Luis Sanchez
Luis Sanchez
Professor of Mathematics, University of Lisbon
Dirección de correo verificada de fc.ul.pt - Página principal
Título
Citado por
Citado por
Año
Efficacy and safety of intramuscular administration of tixagevimab–cilgavimab for early outpatient treatment of COVID-19 (TACKLE): a phase 3, randomised, double-blind, placebo …
H Montgomery, FDR Hobbs, F Padilla, D Arbetter, A Templeton, ...
The Lancet Respiratory Medicine 10 (10), 985-996, 2022
2252022
Periodic solutions of some Liénard equations with singularities
P Habets, L Sanchez
Proceedings of the American Mathematical Society 109 (4), 1035-1044, 1990
1771990
Positivity and lower and upper solutions for fourth order boundary value problems
A Cabada, JA Cid, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 67 (5), 1599-1612, 2007
1282007
Heteroclinic orbits for some classes of second and fourth order differential equations
D Bonheure, L Sanchez
Handbook of differential equations: ordinary differential equations 3, 103-202, 2006
822006
A positive operator approach to the Neumann problem for a second order ordinary differential equation
A Cabada, L Sanchez
Journal of mathematical analysis and applications 204 (3), 774-785, 1996
631996
Positive solutions of a second-order singular ordinary differential equation
D Bonheure, JM Gomes, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 61 (8), 1383-1399, 2005
562005
On the solvability of a boundary value problem for a fourth-order ordinary differential equation
M do Rosário Grossinho, L Sanchez, SA Tersian
Applied Mathematics Letters 18 (4), 439-444, 2005
552005
Upper and lower solutions, Ambrosetti-Prodi problem and positive solutions for fourth order ODE
C Decoster, L Sánchez
CMAF, 1991
511991
Fast and heteroclinic solutions for a second order ODE related to Fisher-Kolmogorov’s equation
M Arias, J Campos, AM Robles-Pérez, L Sanchez
Calculus of Variations and Partial Differential Equations 21 (3), 319-334, 2004
402004
Heteroclinic connections between nonconsecutive equilibria of a fourth order differential equation
D Bonheure, L Sanchez, M Tarallo, S Terracini
Calculus of Variations and Partial Differential Equations 17 (4), 341-356, 2003
372003
Jumping nonlinearities for Neumann BVPs with positive forcing
P Habets, M Ramos, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 20 (5), 533-549, 1993
351993
A class of singular first order differential equations with applications in reaction-diffusion
R Enguiça, A Gavioli, L Sanchez
Discrete Contin. Dyn. Syst 33 (1), 173-191, 2013
332013
Positive solutions for a class of semilinear two-point boundary value problems
L Sanchez
Bulletin of the Australian Mathematical Society 45 (3), 439-451, 1992
331992
Nontrivial periodic solutions of a nonlinear beam equation
KC Chang, L Sanchez, P Rabinowitz
Mathematical Methods in the Applied Sciences 4 (1), 194-205, 1982
331982
Heteroclinic orbits for some classes of second and fourth order differential equations, Handbook of differential equations: ordinary differential equations, Vol. III, 103–202
D Bonheure, L Sanchez
Differ. Equ., Elsevier/North-Holland, Amsterdam, 2006
312006
Multiple solutions for a class of nonlinear boundary value problems near resonance: a variational approach
TF Ma, M Ramos, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 30 (6), 3301-3311, 1997
301997
Periodic solutions of dissipative dynamical systems with singular potentials
P Habets, L Sanchez
291990
A note on periodic solutions of some nonautonomous differential equations
MR Grossinho, L Sanchez
Bulletin of the Australian Mathematical Society 34 (2), 253-265, 1986
291986
Boundary value problems for some fourth order ordinary differential equations
L Sanchez
Applicable Analysis 38 (3), 161-177, 1990
271990
Periodic solutions of some Liénard and Duffing equations
CP Gupta, JJ Nieto, L Sanchez
Journal of mathematical analysis and applications 140 (1), 67-82, 1989
271989
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20